# SDR CA110328005

- Difficulty date: March 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 56,657 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL AT APPROXIMATELY 100 KTS.  THE ACFT HAD A NR 1 FADEC ISSUE AND REJECTED TAKEOFF.   THE TAKEOFF WAS ON R06L, THERE WAS NO EMERGENCY DECLARED, AND THE ACFT TAXIIED BACK TO THE GATE FOR MAINTENANCE INSPECTION   ALTERNATOR ROTOR AND STATOR REPLACED IAW AMM 73-21-30-400-002, ENGINE RUN NO FAULTS.
